Published articles

Published articles 1 records found  Search took 0.01 seconds. 
14 p, 129.7 KB Completely regular codes with different parameters giving the same distance-regular coset graphs / Rifà i Coma, Josep (Universitat Autònoma de Barcelona. Departament d'Enginyeria de la Informació i de les Comunicacions) ; Zinoviev, Victor (Russian Academy of Sciences (Rússia). Kharkevich Institute for Information Transmission Problems)
We construct several classes of completely regular codes with different parameters, but identical intersection array. Given a prime power q and any two natural numbers a,b, we construct completely transitive codes over different fields with covering radius ρ=min{a,b}ρ=min{a,b} and identical intersection array, specifically, one code over F_q^r for each divisor r of a or b. [...]
Discrete Mathematics, Vol. 340 Núm. 7 (July 2017) , p. 1649-1656  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.